# SDR AALA202410302498

- Difficulty date: October 16, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 27,339 hours, 11,659 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD ENTRY DOOR FUSELAGE CUTOUT STRUCTURE FORWARD FRAME-MOUNTED LOWER LATCH TRACK FITTING HAS A GOUGE ON ROLLER TRACK AREA. REMOVED AND REPLACED FORWARD ENTRY DOOR FUSELAGE CUTOUT STRUCTURE FORWARD FRAME-MOUNTED LOWER LATCH TRACK FITTING. PER B737-NG AMM 52--11-00-820-801 STEP L AND SOPM 20-50-01.
